# SDR AALA20160225006

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD DOOR AT LOWER CUT OUT THRESHOLD SUPPORT FRAME UPPER CAP, BETWEEN STATIONS 794 - 847 CORRODED.  INSTALLED FLOOR SUPPORT SPLICE REPAIR IAW AARD 51-00-05-1 & SRM 53-00-53-2R.  AC FT IN BASE MX.
